# SDR HALA2011012600050

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 33,965 hours, 6,462 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FMC COMPUTER HAD FAIL ON CDU AFTER POWER LOSS TO ACFT.  CYCLED C/B'S TO RT FMC CDU AND COMPUTER.  FAIL LIGHT DID NOT RETURN. PERFORMED BFIM 34-61-00, FIG 111, SYS IS OK.
